Asymptotic integration of second-order nonlinear delay differential equations


Agarwal R. P. , Ertem T., Zafer A.

APPLIED MATHEMATICS LETTERS, vol.48, pp.128-134, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48
  • Publication Date: 2015
  • Doi Number: 10.1016/j.aml.2015.03.016
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.128-134

Abstract

We study the asymptotic integration problem for second-order nonlinear delay differential equations of the form (p(t)x' (t))' q(t)x(t) = f (t, x(g(t))). It is shown that if a and v are principal and nonprincipal solutions of equation (p(t)x')' q(t)x = 0, then there are solutions x(1)(t) and x(2) (t) of the above nonlinear equation such that x(1)(t) = au(t) o(u(t)), t -> infinity and x(2)(t) = bv(t) o(v(t)), t -> infinity. (C) 2015 Elsevier Ltd. All rights reserved.